Repositorio de producción científica de la Universidad de Sevilla

Sur l’irréductibilité d’une induite parabolique

 

Advanced Search
 

Show simple item record

dc.creator Mínguez Espallargas, Alberto es
dc.date.accessioned 2016-10-17T08:22:30Z
dc.date.available 2016-10-17T08:22:30Z
dc.date.issued 2009
dc.identifier.citation Mínguez Espallargas, A. (2009). Sur l’irréductibilité d’une induite parabolique. Journal für die reine und angewandte Mathematik, 629, 107-131.
dc.identifier.issn 0075-4102 es
dc.identifier.issn 1435-5345 es
dc.identifier.uri http://hdl.handle.net/11441/47598
dc.description.abstract Let F be a non-Archimedean locally compact field and let D be a central division algebra over F. Let p1 and p2 be respectively two smooth irreducible representations of GLðn1; DÞ and GLðn2; DÞ, n1; n2 f0. In this article, we give some su‰cient conditions on p1 and p2 so that the parabolically induced representation of p1 np2 to GLðn1 þ n2; DÞ has a unique irreducible quotient. In the case where p1 is a cuspidal representation, we compute the Zelevinsky’s parameters of such a quotient in terms of the parameters of p2. This is the key point for making explicit Howe correspondence for dual pairs of type II (cf. [A. Mínguez, Correspondance de Howe explicite : paires duales de type II, Ann. Ec. Norm. Sup., à paraître]). en
dc.description.sponsorship Ministerio de Ciencia y Tecnología es
dc.description.sponsorship Fondo Europeo de Desarrollo Regional es
dc.format application/pdf es
dc.language.iso fra es
dc.publisher De Gruyter es
dc.relation.ispartof Journal für die reine und angewandte Mathematik, 629, 107-131.
dc.rights Attribution-NonCommercial-NoDerivatives 4.0 Internacional *
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/4.0/ *
dc.title Sur l’irréductibilité d’une induite parabolique es
dc.type info:eu-repo/semantics/article es
dc.type.version info:eu-repo/semantics/publishedVersion es
dc.rights.accessrights info:eu-repo/semantics/openAccess es
dc.contributor.affiliation Universidad de Sevilla. Departamento de álgebra es
dc.relation.projectID MTM2004-07203-C02-01 es
dc.relation.publisherversion https://www.degruyter.com/downloadpdf/j/crll.2009.2009.issue-629/crelle.2009.028/crelle.2009.028.xml es
dc.identifier.doi 10.1515/CRELLE.2009.028 es
dc.contributor.group Universidad de Sevilla. FQM218: Geometria Algebraica, Sistemas Diferenciales y Singularidades es
idus.format.extent 25 p. es
dc.journaltitle Journal für die reine und angewandte Mathematik es
dc.publication.volumen 629 es
dc.publication.initialPage 107 es
dc.publication.endPage 131 es
dc.identifier.idus https://idus.us.es/xmlui/handle/11441/47598
dc.contributor.funder Ministerio de Ciencia y Tecnología (MCYT). España
dc.contributor.funder European Commission (EC). Fondo Europeo de Desarrollo Regional (FEDER)
Size: 248.9Kb
Format: PDF

This item appears in the following Collection(s)

Show simple item record